# SDR TWAA9713301

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REPLACED PRESSURE BULKHEAD TEE BETWEEN LONGERON 11R AND 12R DUE TO A CRACK.  (M)
